I love to sleep. I love taking my klonopin and passing out for days. Wake up, eat pills, sleep more. A week before Christmas I was out of klonopin, so I decided to take a bunch of wellbutrin. That was a very bad idea. I felt like I was hypnotized. It was the absolute biggest mistake of my life. My 18 yr old son knows his Mom is a pillhead. And I now have $4000 in medical bills from ER. Every month I tell myself to not abuse the pills. It's to the point I will just take tylenol to have sensation of swallowing pills. I need help.
Have you sought out any help for this outside of this forum? This sounds a lot like depression issues.. your wanting to "sleep for days" and the fact that you took a "bunch" of wellbutrin makes me think something in your life is causing you great sadness. Why did you take that much wellbutrin? Were you trying to hurt yourself?
I agree with the above! This really sounds like depression..
Have you considered counseling??? Dealing with the depression will also be dealing with the pills!
To want to sleep your life away is because of some underlying issue..
I agree with the others. It sounds like sleep is an escape. Taking all those meds is so dangerous. You could easily overdose. I'm sure your son is very worried and possibly angry with what you're doing to yourself. You can work out a payment plan for the ER costs. You may even be eligible for free care and someone from the hospital can help you with the paperwork for that. Please call your doctor and let him know what's going on. You need help badly. Is there anyone but your son that you can talk to or that can help you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.